# SDR FDEA201510093127

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1018 LT, CREASE BEAM WEB INNER CHORD, VERTICAL FLANGE FOUND CORROSION.  COMPLIED WITH EA F-5310-T0321234 PART 1.  REPAIR FOR CORROSION FOUND ON LT CREASE BEAM INBD CHORD VERTICAL FLANGE AT STATION 1018.  ALTERATION IS CLASSIFIED AS MINOR
